# SDR DXTA200701979

- Difficulty date: February 28, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 5,114 hours, 3,016 cycles
- Engine: Allsn AE3007C
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Unknown
- Location: Elevator Clacker
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM AUDIO (CLACKER) BEGINS RUNNING CONTINUOUSLY DURING FLIGHT WITH AUTOPILOT ON BUT NO TRIMMING ACTUALLY OCCURS.  THIS ONLY HAPPENS WHEN FLIGHT GUIDANCE (B) IS SELECTED AND THE AUDIO STOPPED WHEN FLIGHT GUIDANCE TO (A).  THIS HAS OCCURRED DURING CRUISE AT HIGH ALTITUDE AND ALSO AT LOW ALTITUDE DURING APPROACH.  CONNECTED EXTERNAL POWER.  BROUGHT UP AVIONICS SYSTEM "CLACKER" OPS CHECKS GOOD. RAN AUTOPILOT AT INTERVALS OVER A 2 HR PERIOD.  COULD NOT DUPLICATE.
